A nurse at the University of Washington receives the dose of the Pfizer vaccine.
STEPHEN BRASHEAR / EFE
The nurse of a hospital in Chattanooga, Tennessee, who fainted after receiving the pfizer vaccine this Thursday against COVID-19 He said he suffers from a condition that when he feels pain makes him dizzy.
The Associated Press report this Friday indicates that Tiffany dover, one of the first five healthcare workers who were immunized against the coronavirus In the aforementioned state, he lost consciousness momentarily while the television cameras broadcast the procedure.
Several minutes after the vaccine was administered, when reporters were interviewing her, Dover put her hand on her head, apologizing, stating that she felt dizzy.
In the pictures, the nurse is seen to faint as the doctors hold her and place her on the floor. Quickly, the woman rejoins.
The Centers for Disease Control and Prevention (CDC) They have reports of people who have fainted as a result of the inoculation, an effect associated with anxiety or pain caused by the process.
However, subsequently, Dover denied that it was a direct result of the vaccine injection.
Dr. Jesse Tucker, medical director of critical care at the hospital, told WTVC reporters that vaccines can cause such a reaction in some people.
“It is a reaction that can happen very frequently with any vaccine or injection,” he said.